# SDR DALA2015122107703

- Difficulty date: December 13, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 6,985 hours, 2,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 17d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT ABOVE SEAT 17D INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSY IAW MM 33-51.  OPS CKS GOOD.
